Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Two bumps on asshole. History of treatment for hemorroid. Remedy?

Hi- I recently had rubber banding treatment with hemorroid. It's been over a month since the treatment but there are two bump right on my asshole. My doctor says it is just the skin; hems is treated. At the moment i am applying cream on it as my doctor suggested. Banding treatment was so painful that i never want to have. How can i get rid of the bumps without any operation? Please help
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  25
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013

Welcome and thanks for posting your query to Healthcare Magic.

After reading your query it appears that you developed simple skin tags after hemorrhoid treatment.

It is a common condition to have skin tags at this area. This is formed due to loose kin at the anal area. There is more pressure of the veins at this junction which makes these tags more prominent.
For the betterment you need not to go for any kind of operation or any active treatment. The only thing you need to do is not to apply too much pressure at this area during defecation. This is is the most important factor causing prominence of the the tags. Do some light exercise and walking or jogging daily to improve the tone of muscle for more betterment.

Hope these informations will help.

"With good health wishes"

Dr Sanjay Kumar Kanodia
MD (Dermatology & STDs)
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor